Skip navigation
Skip navigation

Two-dimensional beams of dissipative antisolitons

Ankiewicz, Adrian; Soto-Crespo, J; Devine, Natasha; Akhmediev, Nail


By using a reduced model for dissipative optical soliton beams, we show that there are two disjoint sets of fixed points. These correspond to stationary solitons of the radial complex cubic-quintic Ginzburg -Landau equation with concave and convex phase profiles, respectively. We confirm these results by numerical simulations which reveal soliton solutions of two different types: continuously self-focussing and continuously self-defocusing.

CollectionsANU Research Publications
Date published: 2008
Type: Conference paper
Source: Complex Systems II (Proceedings of SPIE Vol. 6802 )
DOI: 10.1117/12.760937


File Description SizeFormat Image
01_Ankiewicz_Two-dimensional_beams_of_2008.pdf217.39 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  20 July 2017/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator